NULL AND INFINITESIMAL ISOTROPY IN SEMI-RIEMANNIAN GEOMETRY


GARCIARIO E., KUPELI D.

JOURNAL OF GEOMETRY AND PHYSICS, vol.13, no.3, pp.207-222, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 1994
  • Doi Number: 10.1016/0393-0440(94)90031-0
  • Title of Journal : JOURNAL OF GEOMETRY AND PHYSICS
  • Page Numbers: pp.207-222

Abstract

Null and infinitesimal isotropy are defined for semi-Riemannian manifolds in a more general context. A theorem of Karcher is extended to semi-Riemannian manifolds in a more general setting. Also, by using this theorem, a characterization of static blackhole metrics can be made as well as a characterization of Robertson-Walker metrics as Karcher made.